# SDR DALA2018050803130

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 72,915 hours, 54,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTS INOP ROWS 10-14. REPLACED BATTERIES AT BATTERY PACK FOR EMERGENCY OVERHEAD LIGHTS ROW10-14 PER AMM 33-55.
